# SDR 00FDEA00588

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Rudder Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER STBY PUMP C/B POPS WHEN S/W IS TURNED ON.  FOUND WIRE BUNDLE GOING TO STBY RUDDER PUMP BURNED.  DESINTEGRATED AT LT BULKHEAD BS 1223.  *S/D*  REMOVED AND REPLACED STBY PUMP PER MM 29-11-0, REMOVED AND REPLACED DAMAGED WIRES PER WDM 30-13-01 & 30-12-01.
